# SDR VNAA202308180001

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AV67024100040
- Condition: Unknown
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK BY LIGHTNING STRIKE IN TRAILING EDGE OF RH ELEVATOR LOCATED BETWEEN RIB NO. 19./ RIB NO. 20.  LIGHTNING STRIKE IN TRAILING EDGE OF RH ELEVATOR LOCATED BETWEEN RIB NO. 19./ RIB NO. 20 WAS REPAIRED PER EA 23-C9-55-0930 REV IR SECTION III PERMANENT REPAIR
